Jump to content

Few questions


Recommended Posts

Hello I am tapering off klonopin and have a few questions related

1: I have a 3 day concert in August and I would just be getting off the klonopin or really close. Would it be wise to up the dose for just for those three day in that situation or would that destroy the whole tapering off thing?

2: when I get off of it I can tfigure out what to argue for with doc. Keppra or sinemet. Sinemet stuff seems to be dying down and research showed not good or am I reading that wrong? Leppras side effects scare me and don't like that it takes a week or two to start working

Any help would be appreciated. Thanks

  • Upvote 1
Link to comment
Share on other sites

I'll take a stab at this since I'm going through a similar situation.

 

1. Why would you need to up the dose for the three day concert? Are you planning on drinking? Or drugging? I have found the need to up my dose occasionally since I've started tapering (bad days/withdrawall symptoms). It might set you back a bit but it's not going to 'destroy' the tapering process, especially if it's not a significant dose increase and only for a few days.

 

2. Keppra seems to have helped more people and is better tolerated. The benefits that those that have been helped by it accrue are lasting whereas Sinemet, if I understand correctly, is more like clonazepam in that if it helps you it will only do so as long as you continue to take it, and taking it long term doesn't seems sustainable.

Having said that, in my case I would have been delighted if Keppra started working after a week or two. As it is, it hasn't worked at all and I may look to try Sinemet.

Link to comment
Share on other sites

No i asked about upping the dose mainly due to anxiety upping around all the people and dp/dr gets worse.i might apply this to golf tournaments as well.

If im understanding right you have been withdrawing and during you upped your dose for a day or two? Or just upped in the morning or night and then continue along the tapering process like before?

Sorrt for all the questions just trying to clarify a little

Thanks

Link to comment
Share on other sites

Anybody? I had my biggest panic attack ever and almost went to emergency room caus ei thought I was having a heart attack had to take the full pill at tight to sleep 2 hours. I might stop the taper for now and just take half a pill twice a day. Good idea or no? I having back/nerve issues as well so it seems like a good idea to get everything cleared up before continuing to me

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.